AmericaRx.com Shop Online Pharmacy for Health & Beauty, Home Health Care, Skin Care & Baby Care Products.
Verisign Certified Online Pharmacy
Free Shipping  On orders over $100 
Get 5% Cash Back  On every 2nd order 
Search 
        Home | e-mail Us |  Your Account | view cart | Best Deals | NewArrivals | Click here to Order by phone 
  
 
  
Shop by Alphabetic :
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z #
 
   SHOP BY CATEGORY  
   Cough and Cold  
   Allergy and Sinus  
   Asthma, Cold Medication Rubs  
   Cold Medication, Flu Medicine  
   Cough Drops, Zinc Lozenges  
   Cough Medications, Syrups  
   Cough, Cold and Flu Medicine For Childrens  
   Kids Nasal Drops, Vapor Patch Etc  
   Lip Preparations  
   Nasal Sprays, Drops and Inhalers  
   Nasal Strips, Snore Relief Aids  
   Purifiers, Humidifiers, Nebulizers, Etc.  
   Sore Throat Medications  
   Sugar Free Medications  
    
   Top Brands  
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
    
  
Click here to Shop Our Seasonal Gift Guide
View our Shipping performance
AmericaRx.com - On time shipping performance for the year 2007
AmericaRx.com - Shipping Performance for December Month
  STORE SALES
Special Items (5%Off)
Special Items (10%Off)
Special Items (20%Off)
Special Items (45%Off)
Special Items (50%Off)
Earn 5% Back
Free Shipping Store
 
OTC Medicines > Cough and Cold > Allergy and Sinus

Tylenol Severe Allergy Antihistamine and Pain Relief Caplets - 24 ea

Tylenol Severe Allergy Antihistamine and Pain Relief Caplets provide temporary relief of itchy, watery eyes, runny nose and sneezing.
List Price $7.63
Your Price $6.10
In Stock Y
Qty.
 
 
Tylenol Part No     :342311
Email A Friend
Description                                                                                          UPC: 300450211248
MANUFACTURER:J & J HEALTHCARE.
INDICATIONS:Tylenol Severe Allergy Antihistamine & Pain Relief Caplets use for temporary relief of itchy, watery eyes, runny nose, sneezing, sore or scratchy throat and itching of the nose or throat due to hay fever or other upper respiratory allergies.
INGREDIENTS:Active Ingredients:Per Caplet: Acetaminophen 500 mg; Diphenhydramine HCl 12.5.Inactive Ingredients:Carnauba Wax; Cellulose; Corn Starch; D&C Yellow #10; FD& C Yellow #6; Hydroxypropyl Cellulose; Hydroxypropyl Methylcellulose; Iron Oxide; Magnesium Stearate; Polyethylene Glycol; Sodium Citrate; Sodium Starch Glycolate; Titanium Dioxide.
DIRECTIONS:Adults and children 12 years of age and older: Take 2 caplets every 4-6 hours. Do not take more than 8 caplets in 24 hours or as directed by a doctor. Children under 12 years: Do not use this adult product in children under 12 years of age. This will provide more than the recommended dose (overdose) and could cause serious health problems.
WARNINGS:Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not take for pain more than 7 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly. May cause excitability especially in children. If nervousness, dizziness or sleeplessness occur discontinue use and consult a doctor. May cause drowsiness; alcohol, sedatives and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers without first consulting your doctor. Use caution when driving a motor vehicle or operating machinery. Do not take this product, unless directed by a doctor, if you have a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland. Do not exceed recommended dosage. Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a physician or poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Do not use with other products containing acetaminophen.

Related Products

Eon Diphenhydramine Hydrochloride Capsules 25 Mg, USP - 100 Capsules
Eon Diphenhydramine Hydrochloride Capsules 25 Mg, USP - 100 Capsules
Price : $3.87
Entsol Hypertonic Nasal Gel With Aloe and Vitamin E - 20 Gm
Price : $7.87
Neilmed Sinus Rinse Soothing Saline Nasal Rinse Kit - 1 Ea
Price : $11.27
Add Product Review
 
Join with us

  For exclusive Newsletter offers &
New Products, New promotion deals

Sign up our Newsletter Mailing List
Site Index  |  Affiliate Program  |  Contact Us  |  Shipping Policy  |  Return Policy  |  Privacy Policy  |  Winners Page
128BIT SSL SECURITY
Copyright © 2005 . All Rights Reserved by AmericaRx.com  Terms & Conditions
Powered by : asterixusa.com
*Note: Image may vary from actual product due to Continuous manufacturer Image updates.
This site is best viewed with Internet Explorer 5.0 & above at a resolution 800X600.
Safe Shopping
 
HACKER SAFE certified sites prevent over 99.9% of hacker crime.
 
 
 
We also ship to Canada and International destinations